# SDR DALA1110846316

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2280-2350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB SEAL INTERFACE INSP JOB CARD 5331-01190-02 RT SIDE FOUND LIGHT WEAR DAMAGE FROM STA 2280-STA 2350.  BLENDED AREA.  MAX MATERIAL REMOVED IS .008"  HFEC NO CRACKS WITHIN LIMITS IAW SRM 53-00-01, FIG 101.  TREATED, PRIMED, APPLIED TEFLON COATING IAW AA 5331-01190-02.  ERA 489979-14AD DOCUMENTS REWORKED AREA.     REQUIRED INSP COMPLETED BY 052015.
